Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 255, NWS Springfield, MO

October 2, 2014Douglas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Oct 2, 2014, 5:02 PM CDT for Douglas County, Missouri. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 2, 2014, 5:02 PM CDT (22:02 UTC)
Expired
Oct 2, 2014, 5:45 PM CDT
In force
43 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Douglas County, MO

The radar

The Springfield radar (KSGF), 71 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 2, 5:20 PM CDTHAIL 15 W Ava, MO1 INCH HAIL REPORTED AT Y HWY AND COUNTY ROAD 501.
Oct 2, 5:23 PM CDTTSTM WND DMGAva, MOSIDING RIPPED OFF MOBIL HOME IN AVA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 12:20 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2054 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2054 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
2.3
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WUUS53 KSGF 022202
SVRSGF
MOC067-022245-
/O.NEW.KSGF.SV.W.0255.141002T2202Z-141002T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
502 PM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 545 PM CDT

* AT 500 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 2 MILES WEST OF  
  GOODHOPE...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GOODHOPE AROUND 510 PM CDT.
  DOGWOOD AROUND 515 PM CDT.
  AVA AROUND 520 PM CDT.
  BRUSHYKNOB AROUND 535 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3681 9291 3699 9291 3707 9282 3706 9223
      3696 9238 3689 9256 3683 9276 3680 9288
TIME...MOT...LOC 2202Z 231DEG 35KT 3689 9290

HAIL...1.00IN
WIND...60MPH

$$

CRAMER
3 follow-up statements
642 
WWUS53 KSGF 022219
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 PM CDT THU OCT 2 2014

MOC067-022245-
/O.CON.KSGF.SV.W.0255.000000T0000Z-141002T2245Z/
DOUGLAS MO-
519 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
DOUGLAS COUNTY UNTIL 545 PM CDT...

AT 518 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF AVA...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
AVA AND BRUSHYKNOB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3690 9276 3697 9279 3707 9282 3706 9223
      3696 9238 3689 9256 3687 9272
TIME...MOT...LOC 2219Z 231DEG 35KT 3699 9274

HAIL...1.75IN
WIND...70MPH

$$

CRAMER
563 
WWUS53 KSGF 022235
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
535 PM CDT THU OCT 2 2014

MOC067-022245-
/O.CON.KSGF.SV.W.0255.000000T0000Z-141002T2245Z/
DOUGLAS MO-
535 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
DOUGLAS COUNTY UNTIL 545 PM CDT...

AT 533 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL
DOUGLAS COUNTY...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BRUSHYKNOB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3700 9262 3707 9258 3706 9223 3696 9238
      3689 9256 3688 9261
TIME...MOT...LOC 2235Z 254DEG 30KT 3700 9255

HAIL...1.00IN
WIND...60MPH

$$

CRAMER
526 
WWUS53 KSGF 022248
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT THU OCT 2 2014

MOC067-022258-
/O.EXP.KSGF.SV.W.0255.000000T0000Z-141002T2245Z/
DOUGLAS MO-
548 PM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DOUGLAS COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3700 9262 3707 9258 3706 9223 3696 9238
      3689 9256 3688 9261
TIME...MOT...LOC 2235Z 254DEG 30KT 3700 9255

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 2:24 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Oct 2, 2:24 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 PM CDT Thu Oct 2 2014

.SHORT TERM...(This Evening and tonight)

It was a stormy day over extreme southeast Kansas and the Missouri
Ozarks. Heavy rain impacted a few areas north of Interstate 44
where spotty flooding was ongoing. Deeper into south central
Missouri and much of Arkansas, we continue to monitor a more unstable
environment, where temperatures have warmed into the 80s, and dew
points are in the low 70s. This environment is currently yielding
mixed layer capes at 2500 or better.

Large hail and damaging wind gusts continue to be the primary risk
with the more intense storms. However, we can not rule out a
couple tornadoes later this afternoon and evening, as the northern
Arkansas airmass continues to stream into southern Missouri.

Storms should end from west to east this evening, as the cold
front sweeps across the Ozarks.

A Canadian airmass will replace the current Gulf airmass, bring
temperatures down into the lower 50s.

.LONG TERM...(Friday through Thursday)

It's going to legitimately feel like late fall this weekend as
overnight lows could plummet into the mid and upper 30s early
Saturday morning. Lows in the 40s are expected Sunday and Monday
mornings, with highs only warming into 50s and 60s.

Warmer weather is expected on Monday as south winds return. These
south winds will be short-lived as another frontal system
approaches from the northwest Monday night. This feature could
also bring some rain showers Monday night and into Tuesday
morning.

Otherwise nothing too significant was signaled in the medium range
models through next Wednesday. However, there were some
indications of more stormy weather toward the end of next week.
We'll tackle some details on that as we progress with time.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 521 AM CDT THU OCT 2 2014

The main aviation concerns for pilots flying in and out of the
Missouri Ozarks region will be strong to severe convection
developing today through this evening. On going convection this
morning will affect mainly JLN and later SGF. There will be a
small break in convection around midday with additional strong to
severe convection developing by mid to late afternoon.

Have the line of convection moving from west to east affecting JLN
earliest and BBG during the early evening hours. Convection will
taper to VCSH by the evening. There will be ceiling and
visibility drops to low end MVFR if not IFR possible under the
heaviest convection. Gusty and variable winds can be expected
under the strongest convection as well. Winds will generally be
out of ths south today switching to northwest behind a cold front
tonight. Overall trend for tonight will be a drop in ceilings to
low end MVFR flirting with IFR possibly for SGF and BBG.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 PM CDT this evening FOR MOZ055>058-
     066>071-077>081-088-089.

KS...FLASH FLOOD WATCH until 7 PM CDT this evening FOR KSZ073-097-101.

&&

SHORT TERM...Cramer
LONG TERM...Cramer
AVIATION...Griffin
Hazardous weather outlook, Oct 2, 3:15 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
315 PM CDT THU OCT 2 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-032015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
315 PM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

STRONG TO SEVERE STORMS WILL CONTINUE ACROSS THE MISSOURI OZARKS
REGION THROUGH THE EVENING HOURS. LARGE HAIL UP TO THE SIZE OF
GOLF BALLS AND DAMAGING WIND GUSTS WILL BE THE PRIMARY RISKS WITH
THE MORE INTENSE STORMS. THE RISK FOR A TORNADO OR TWO IS GREATER
IN SOUTH CENTRAL MISSOURI WHERE THE ATMOSPHERE IS MORE UNSTABLE.
STORMS WILL EXIT THE REGION FROM WEST TO EAST THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

TEMPERATURES IN THE MIDDLE 30S COULD LEAD TO SOME ISOLATED FROST
IN SHELTERED AREAS EARLY SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR FOR
 LOCATIONS EAST OF INTERSTATE 49.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, Oct 2, 4:01 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
401 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     WEST PLAINS             36.73N 91.85W
10/02/2014  M48 MPH          HOWELL             MO   ASOS

            MEASURED AT WEST PLAINS ASOS.

&&

JCOLUCCI
Local storm report, Oct 2, 4:13 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     GREENFIELD              37.42N 93.84W
10/02/2014                   DADE               MO   TRAINED SPOTTER

            THREE TO FOUR INCH LIMBS DOWN. TWO DOWNSPOUTS BLOWN OFF
            HOUSE. ANTENNA BENT TO THE GROUND.

&&

JCOLUCCI
Local storm report, Oct 2, 4:22 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     ASH GROVE               37.32N 93.58W
10/02/2014  E60 MPH          GREENE             MO   FIRE DEPT/RESCUE

&&

JCOLUCCI
Local storm report, Oct 2, 4:42 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
442 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     TSTM WND DMG     COLE CAMP               38.46N 93.20W
10/02/2014                   BENTON             MO   EMERGENCY MNGR

            TREE REPORTED DOWN IN COLE CAMP. NO ROADS BLOCKED.

&&

JCOLUCCI
Local storm report, Oct 2, 4:50 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     2 W FAIR GROVE          37.38N 93.19W
10/02/2014                   GREENE             MO   AMATEUR RADIO

            HAM RADIO ANTENNA DAMAGED BY ESTIMATED 50 MPH WIND GUSTS.

&&

JCOLUCCI
Local storm report, Oct 2, 4:57 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TSTM WND DMG     2 S EBENEZER            37.31N 93.31W
10/02/2014                   GREENE             MO   FIRE DEPT/RESCUE

            SEVERAL LARGE TREE LIMBS DOWN AROUND FARM ROADS
            66...125..AND 68 IN THE VICINITY OF HWY H.

&&

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 7:00 PM CDTTornado WarningSGFMorgan30 min
Oct 1, 7:23 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan37 min
Oct 2, 4:56 AM CDTSpecial Weather StatementSGFJasper34 min
Oct 2, 5:24 AM CDTAreal Flood AdvisorySGFBarton, Jasper4 hr
Oct 2, 5:46 AM CDTAreal Flood AdvisorySGFBenton, Morgan3 hr
Oct 2, 7:55 AM CDTFlash Flood WarningSGFMorgan4 hr
Oct 2, 9:02 AM CDTAreal Flood AdvisorySGFBenton3 hr
Oct 2, 11:46 AM CDTSpecial Weather StatementSGFWebster29 min
Oct 2, 12:18 PM CDTSpecial Weather StatementSGFWebster27 min
Oct 2, 12:39 PM CDTAreal Flood AdvisorySGFMiller, Morgan6 hr
Oct 2, 1:10 PM CDTSpecial Weather StatementSGFDouglas, Wright50 min
Oct 2, 1:30 PM CDTSpecial Weather StatementSGFTexas30 min
Oct 2, 1:37 PM CDTSpecial Weather StatementSGFTaney53 min
Oct 2, 1:43 PM CDTSevere Thunderstorm WarningSGFTaney47 min
Oct 2, 2:00 PM CDTSpecial Weather StatementSGFDent, Phelps30 min
Oct 2, 2:05 PM CDTSpecial Weather StatementSGFBarry55 min
Oct 2, 2:08 PM CDTSevere Thunderstorm WarningSGFDent, Phelps52 min
Oct 2, 2:28 PM CDTSevere Thunderstorm WarningSGFOzark, Taney47 min
Oct 2, 2:33 PM CDTFlash Flood WarningSGFBarton, Jasper, Newton, Vernon5 hr
Oct 2, 2:59 PM CDTSpecial Weather StatementSGFDent31 min
Oct 2, 3:13 PM CDTSpecial Weather StatementSGFJasper47 min
Oct 2, 3:19 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas41 min
Oct 2, 3:21 PM CDTSpecial Weather StatementSGFBarton24 min
Oct 2, 3:24 PM CDTSevere Thunderstorm WarningSGFMcDonald37 min
Oct 2, 3:41 PM CDTSpecial Weather StatementSGFDade, Lawrence34 min
Oct 2, 3:45 PM CDTSevere Thunderstorm WarningSGFBarry45 min
Oct 2, 3:53 PM CDTSevere Thunderstorm WarningSGFHowell, Texas37 min
Oct 2, 3:55 PM CDTSevere Thunderstorm WarningSGFCedar, Dade21 min
Oct 2, 4:03 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan38 min
Oct 2, 4:08 PM CDTFlash Flood WarningSGFBenton, Miller, Morgan6 hr
Oct 2, 4:11 PM CDTSevere Thunderstorm WarningSGFGreene, Polk49 min
Oct 2, 4:14 PM CDTSevere Thunderstorm WarningSGFShannon61 min
Oct 2, 4:19 PM CDTSevere Thunderstorm WarningSGFGreene41 min
Oct 2, 4:28 PM CDTAreal Flood AdvisorySGFBarry, Christian, Dade, Greene, Jasper, Lawrence and 4 more6 hr
Oct 2, 4:55 PM CDTAreal Flood AdvisorySGFDent, Douglas, Howell, Maries, Ozark, Phelps and 4 more14 hr
Oct 2, 5:53 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas, Wright37 min
Oct 2, 6:39 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon36 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.